English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Epidemiological Consequences of Imperfect Vaccines for Immunizing Infections

Magpantay, F., Riolo, M., Domenech de Cellès, M., King, A., & Rohani, P. (2014). Epidemiological Consequences of Imperfect Vaccines for Immunizing Infections. SIAM Journal on Applied Mathematics, 74(6), 1810-1830. doi:10.1137/140956695.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/21.11116/0000-0005-5933-E Version Permalink: http://hdl.handle.net/21.11116/0000-0005-5936-B
Genre: Journal Article

Files

show Files
hide Files
:
Siam_J_Appl_Math_2014_74_1810.pdf (Preprint), 2MB
 
File Permalink:
-
Name:
Siam_J_Appl_Math_2014_74_1810.pdf
Description:
-
Visibility:
Restricted (Max Planck Institute for Infection Biology, MBIB; )
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show
hide
Description:
-

Creators

show
hide
 Creators:
Magpantay, F.M.G., Author
Riolo, M.A., Author
Domenech de Cellès, M.1, 2, Author              
King, A.A., Author
Rohani, P., Author
Affiliations:
1External Organizations, ou_persistent22              
2Infectious Disease Epidemiology, Max Planck Institute for Infection Biology, Max Planck Society, Charitéplatz 1, 10117 Berlin, DE, ou_3165594              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2014-06
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: DOI: 10.1137/140956695
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: SIAM Journal on Applied Mathematics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Philadelphia, PA : Society for Industrial and Applied Mathematics
Pages: - Volume / Issue: 74 (6) Sequence Number: - Start / End Page: 1810 - 1830 Identifier: ISSN: 0036-1399
CoNE: https://pure.mpg.de/cone/journals/resource/110975500577317